# SDR VTZA98083

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motive Flow Drv
- Part number: 9409019
- Condition: Failed
- Location: Lt Fuel System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6517 - LGA-IAD - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE FUEL CROSSFEED NOT FUNCTIONING PROPERLY.  AIRCRAFT RETURNED TO GATE WHERE MAINTENANCE CONTROL AND MAINTENANCE WAS NOTIFIED.  AIRCRAFT WAS FERRIED TO IAD MAINTENANCE FACILITY WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THE MOTIVE FLOW DRIVE TO BE MALFUNCTIONING.  MAINTENANCE REMOVED AND REPLACED THE MOTIVE FLOW DRIVE IAW MX PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
